MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM

ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM
Model Number 651506300
Medical Device Problem Codes Material Fragmentation (1261); Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
During the insertion of the drainage tube, the guide wire was stripped and left in the patient's body, and additional guide wires were used to remove it.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.After three notifications, the sample has not been returned for review, however, images were provided.A review of the provided images was found to be consistent with the reported issue.Therefore, this complaint will be confirmed.The most probable cause for the reported issue was most likely related to an event within the user environment.Possibly the wire was pulled back through the needle as the ifu cautions against.There have been no other complaints regarding this issue with this lot number.Since the reported issue was most likely related to the user environment and not a manufacturing error, no corrective action will be taken at this time.
 
Event or Problem Description

Brand Name
SKATER INTRODUCER SYSTEM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16690868
Report Number0001625425-2023-01015
Device Sequence Number7347319
Product Code GCB
UDI-Device Identifier00886333004515
UDI-Public00886333004515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number651506300
Device Catalogue Number651506300
Device Lot Number11402341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown